# SDR IO5R081607

- Difficulty date: December 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 561 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: L633M2010101A004
- Part serial: 957
- Condition: Failed
- Location: Anti-Resonance
- Part time: 562 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ARIS MOUNT FAILED IN FLIGHT, WATER EVERYWHERE  REMOVED AND REPLACED
